# SDR IXXA100011O

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 83,999 hours, 25,614 cycles
- Engine: Pwa JT3D7
- Engine time: 62,415 hours, 17,027 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nr 2 Oil Sys
- Part time: 62,415 hours, 17,027 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 2 ENG LOW PRESSURE LIGHT CAME ON. THE CREW SHUTDOWN NR 2 ENG AND LANDED WITHOUT FURTHER INCIDENT. MX REPLACED LOW OIL PRESSURE SWITCH AND OIL DIFFERENTIAL SWITCH. OPS CHECK GOOD IAW MM 79-33-1 AND 79-32-2. ACFT WAS RETURNED TO SERVICE.
